# SDR UIEA2015051400272

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,422 hours, 22,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK EICAS MSG ON CLIMB OUT.  PERFORMED FIM TASK 21-51 TASK 803 & REST OK.  PERFORMED LT PACK COOLING TEST IAW AMM 21-51-00 & OK FOR SERVICE.
